# SDR IPXA2571719

- Difficulty date: January 29, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 28,036 hours, 19,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101925
- Condition: Dented
- Location: Bs 800 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  FWD CARGO BAY BS 800, FRAME FLANGE DENTED ABOVE STR 25R.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07-2R5, DETAIL III.
